# SDR AUS20040124

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053001
- Condition: Cracked
- Location: Te Flaps
- Part time: 4,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING TRAILING EDGE FLAP ACTUATOR HOUSING CRACKED AND LEAKING FROM A HAIRLINE FRACTURE AT THE END OF THE HOUSING.
